# SDR SWAA2017072415203

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 46,490 hours, 30,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 15AT48
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P5 EMERGENCY LIGHT SWITCH GUARD BROKEN.    R & R THE GUARD IAW SIP.
